The diffraction of optic radiation by metallic bodies: Asymptotic theory
Article first published online: 7 DEC 2012
Copyright 1992 by the American Geophysical Union.
Volume 27, Issue 2, pages 145–149, March-April 1992
How to Cite
1992), The diffraction of optic radiation by metallic bodies: Asymptotic theory, Radio Sci., 27(2), 145–149, doi:10.1029/91RS02359., and (
- Issue published online: 7 DEC 2012
- Article first published online: 7 DEC 2012
- Manuscript Accepted: 1 JUL 1991
- Manuscript Received: 2 JAN 1991
Results presented in this paper are the following: (1) the generalized Leontovitch conditions are obtained in the case of high or moderate conductivity of scattering body, and (2) asymptotic formulae in the problem of light diffraction are constructed on the basis of these conditions.